# SDR MWEA97329

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RT BULK LWR SKIN AFT ATTACH ANGLE FS 965 CORRODED BEYOND LIMITS.  MAINT REPAIRED IAW SRM 51-30-5.
